ResearcherID.com
ResearcherID Thomson Reuters  

Azzalini, Adelchi
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-6488-2012
URL: http://www.researcherid.com/rid/A-6488-2012
Subject: Statistics & Probability
Keywords: statistical inference; cluster analysis; longitudinal data analysis; distribution theory
ORCID: http://orcid.org/0000-0002-7583-1269
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Dipt Scienze Statistiche
Role:
Description:
My URLs: http://azzalini.stat.unipd.it
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1. Title: Maximum penalized likelihood estimation for skew-normal and skew-t distributions
Author(s): Azzalini, Adelchi; Arellano-Valle, Reinaldo B.
Source: Journal of Statistical Planning and Inference Volume: 143 Issue: 2 Pages: 419-433 Published: FEB 2013
Times Cited: 13
DOI: 10.1016/j.jspi.2012.06.022
added
11-Mar-13
2. Title: The centred parameterization and related quantities of the skew-t distribution
Author(s): Arellano-Valle, Reinaldo B.; Azzalini, Adelchi
Source: Journal of Multivariate Analysis Volume: 113 Pages: 73-90 Published: JAN 2013
Times Cited: 6
DOI: 10.1016/j.jmva.2011.05.016
added
11-Mar-13
3. Title: Selection models under generalized symmetry settings
Author(s): Azzalini, Adelchi
Source: Annals of the Institute of Statistical Mathematics Volume: 64 Issue: 4 Pages: 737-750 Published: AUG 2012
Times Cited: 3
DOI: 10.1007/s10463-011-0328-7
added
11-Mar-13
4. Title: Some properties of skew-symmetric distributions
Author(s): Azzalini, Adelchi; Regoli, Giuliana
Source: Annals of the Institute of Statistical Mathematics Volume: 64 Issue: 4 Pages: 857-879 Published: AUG 2012
Times Cited: 13
DOI: 10.1007/s10463-011-0338-5
added
11-Mar-13
5. Title: The R Package bild for the Analysis of Binary Longitudinal Data
Author(s): Helena Goncalves, M.; Salome Cabral, M.; Azzalini, Adelchi
Source: Journal of Statistical Software Volume: 46 Issue: 9 Pages: 1-17 Published: FEB 2012
Times Cited: 1
added
11-Mar-13
6. Title: The centred parametrization for the multivariate skew-normal distribution (vol 99, pg 1362, 2008)
Author(s): Arellano-Valle, Reinaldo B.; Azzalini, Adelchi
Source: Journal of Multivariate Analysis Volume: 100 Issue: 4 Pages: 816 Published: APR 2009
Times Cited: 0
DOI: 10.1016/j.jmva.2008.10.005
added
28-Jan-12
7. Title: Discussion: The t family and their close and distant relations
Author(s): Azzalini, Adelchi
Source: Journal of the Korean Statistical Society Volume: 37 Issue: 4 Pages: 303-304 Published: DEC 2008
Times Cited: 0
DOI: 10.1016/j.jkss.2008.07.007
added
28-Jan-12
8. Title: Robust likelihood methods based on the skew-t and related distributions
Author(s): Azzalini, Adelchi; Genton, Marc G.
Source: International Statistical Review Volume: 76 Issue: 1 Pages: 106-129 Published: APR 2008
Times Cited: 93
DOI: 10.1111/j.1751-5823.2007.00016.x
added
28-Jan-12
9. Title: The centred parametrization for the multivariate skew-normal distribution
Author(s): Arellano-Valle, Reinaldo B.; Azzalini, Adelchi
Source: Journal of Multivariate Analysis Volume: 99 Issue: 7 Pages: 1362-1382 Published: AUG 2008
Times Cited: 38
DOI: 10.1016/j.jmva.2008.01.020
added
28-Jan-12
10. Title: Clustering via nonparametric density estimation
Author(s): Azzalini, Adelchi; Torelli, Nicola
Source: Statistics and Computing Volume: 17 Issue: 1 Pages: 71-80 Published: MAR 2007
Times Cited: 33
DOI: 10.1007/s11222-006-9010-y
added
28-Jan-12
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: